Alert archive / Nebraska / Special Weather Statements in 2016
Special Weather Statement, NWS Cheyenne, WY
NWS Cheyenne, WY issued this special weather statement at Jul 28, 2016, 5:30 AM MDT for Morrill County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2016, 5:30 AM MDT (11:30 UTC)
- Expired
- Jul 28, 2016, 6:15 AM MDT
- In force
- 45 min
- Issued by
- NWS Cheyenne, WY
County Morrill County, NE
The radar
The Cheyenne radar (KCYS), 167 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 11.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 3204 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
993
WWUS85 KCYS 281130
SPSCYS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
530 AM MDT THU JUL 28 2016
NEZ021-055-281215-
MORRILL NE-CHEYENNE NE-
530 AM MDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE AND CENTRAL
MORRILL COUNTIES UNTIL 615 AM MDT...
AT 530 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
THE INTERSECTION OF HIGHWAY 385 AND L62...OR 22 MILES SOUTHWEST OF
ALLIANCE...MOVING SOUTHEAST AT 50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BRIDGEPORT...NORTHPORT AND BRIDGEPORT STATE RECREATION AREA AROUND
540 AM MDT.
THE INTERSECTION OF HIGHWAY 385 AND 92 AROUND 550 AM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BROADWATER.
LAT...LON 4129 10288 4183 10323 4193 10307 4169 10263
4141 10263
TIME...MOT...LOC 1130Z 319DEG 44KT 4182 10310
$$
RUBINWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Jul 28, 3:57 AM MDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jul 28, 3:57 AM MDT, 1 hour 33 minutes before
Area Forecast Discussion...Corrected Aviation National Weather Service Cheyenne WY 357 AM MDT THU JUL 28 2016 .SHORT TERM...(Today through Friday night) Issued at 300 AM MDT Thu Jul 28 2016 Today...Looks like another active day across parts of southeast Wyoming and western Nebraska with the Storm Prediction Center showing marginal risk east of a Douglas to Laramie line with a slight risk along and east of I-25 and south of a Wheatland to Alliance line. A shortwave moves over northern and eastern Wyoming this morning, producing scattered showers and thunderstorms across our northern and eastern counties. Then, this afternoon, with a low and mid level theta-e ridge axis in place, expect scattered thunderstorms along and east of a Douglas to Laramie line, with progged CAPE from 2000 to 3000 J/kg early in the afternoon and shear of 45 to 50 knots helping to produce isolated severe storms producing large hail and damaging winds in the slight risk area. Severe storms are more likely earlier in the day, compared to yesterday, with the earlier passage of the shortwave. Tonight...Scattered strong to isolated severe storms in the evening across our southeast counties, then clearing skies. Areas of fog and low clouds developing east of a Lusk to Cheyenne line after midnight based on the boundary layer progs. Friday...Afternoon and evening thunderstorm coverage will be more isolated with less low and mid level moisture availability along with the absence of a pronounced shortwave overhead. Friday night...Isolated thunderstorms will mostly end in the evening with a slight chance of showers and thunderstorms over western Nebraska into the late night hours along a low level convergence axis. .LONG TERM...(Saturday through Wednesday) Issued at 350 AM MDT Thu Jul 28 2016 Upper ridge builds over the Rockies and high plains this weekend. Surface trough/dryline will remain nearly stationary along the east slopes of the Laramie Range. Saturday will be dry with ridge overhead. Sunday will be a bit more convectively active for the mountains and adjacent plains of southeast Wyoming with a passing upper level disturbance and upslope low level flow. Flow aloft will be west-southwest with ridge rebuilding over the high plains. Most of the subtropical moisture will remain to the south, with a few diurnal mountain thunderstorms possible Monday. Mid levels will warm Sunday and Monday with highs rising into the 80s-mid 90s. A upper low and associated trough over the Pacific Northwest Tuesday will track east-northeast across the northern Rockies into southern Canada Wednesday as the upper high recenters over the south central Great Plains. Consequently, the flow aloft backs to the southwest. The ECMWF introduces some subtropical moisture into the area by midweek, while the GFS depicts little or no QPF. Much of the CWA will largely be dry, except for isolated diurnal convection over the mountains and northeast plains. Temperatures Tuesday and Wednesday will be a few degrees cooler, but still above average for early August. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 330 AM MDT Thu Jul 28 2016 Scattered SHRA/TSRA will move southeast across the northern and central portions of the Nebraska panhandle including Chadron, Alliance and possibly Scottsbluff through early this morning. Additional convection will develop around midday over the mountains of southeast Wyoming and move east-southeast onto the plains during the afternoon, with VCTS between 20Z and 04Z (except Rawlins). Gusty/erratic outflow winds to 40 kt, hail and MVFR to IFR visibility in heavy rain will be the primary hazards from TSRA. && .FIRE WEATHER... Issued at 300 AM MDT Thu Jul 28 2016 Minimal concerns the next few days based on expected humidities and winds. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && SHORT TERM...RUBIN LONG TERM...MAJ AVIATION...MAJ FIRE WEATHER...RUBIN
Hazardous weather outlook, Jul 28, 4:15 AM MDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 415 AM MDT THU JUL 28 2016 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 291015- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 415 AM MDT THU JUL 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS PORTIONS OF WESTERN NEBRASKA EARLY THIS MORNING. A FEW STRONG STORMS PRODUCING SMALL HAIL...HEAVY RAIN AND GUSTY WINDS ARE EXPECTED. SCATTERED THUNDERSTORMS WILL REDEVELOP ALONG AND EAST OF THE LARAMIE RANGE AROUND MIDDAY AND MOVE SOUTHEAST INTO WESTERN NEBRASKA THROUGH EARLY EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE ALONG AND EAST OF INTERSTATE 25 WITH LARGE HAIL UP TO TWO INCHES IN DIAMETER...DAMAGING WINDS TO 70 MPH...TORRENTIAL RAINFALL...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FRIDAY...WITH MORE ISOLATED COVERAGE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH THIS EVENING ALONG AND EAST OF INTERSTATE 25. WYZ104-105-109>115-291015- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 415 AM MDT THU JUL 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP IN THE VICINITY OF THE MOUNTAINS THIS AFTERNOON AND MAY PRODUCE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FRIDAY...WITH MORE ISOLATED COVERAGE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.
In the hours before
Special weather statement, Jul 28, 1:54 AM MDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 154 AM MDT THU JUL 28 2016 WYZ101-102-280900- NIOBRARA COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY- 154 AM MDT THU JUL 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE AND WEST CENTRAL NIOBRARA COUNTIES UNTIL 300 AM MDT... AT 154 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF BILL...OR 35 MILES SOUTHEAST OF WRIGHT...MOVING SOUTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN CONVERSE AND WEST CENTRAL NIOBRARA COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4327 10529 4343 10517 4327 10463 4300 10488 TIME...MOT...LOC 0754Z 301DEG 21KT 4331 10513 JAMSKI
Local storm report, Jul 28, 1:59 AM MDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
159 AM MDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL W WARREN AF BASE 41.15N 104.86W
07/27/2016 E1.00 INCH LARAMIE WY PUBLIC
SOME MAY HAVE BEEN JUST LITTLE LARGER.
0418 PM HAIL 3 S CHEYENNE 41.10N 104.79W
07/27/2016 E1.00 INCH LARAMIE WY PUBLIC
HAIL WAS BETWEEN NICKEL AND QUARTER. THE HAIL WAS
SHREDING THE LEAVES OF HER TREES.
0430 PM HAIL 8 E CHEYENNE 41.15N 104.64W
07/27/2016 M0.88 INCH LARAMIE WY TRAINED SPOTTER
0441 PM HAIL 2 S HILLSDALE 41.18N 104.48W
07/27/2016 M1.00 INCH LARAMIE WY NWS EMPLOYEE
ALONG INTERSTATE 80.
0505 PM HAIL 20 E CHEYENNE 41.14N 104.41W
07/27/2016 M1.00 INCH LARAMIE WY NWS EMPLOYEE
SIX INCH DEPTH OF HAIL.
0528 PM HAIL PINE BLUFFS 41.18N 104.07W
07/27/2016 E1.75 INCH LARAMIE WY NEWSPAPER
WIND DRIVEN GOLFBALL HAIL PRODUCED SIGNIFICANT DAMAGE TO
HOMES AND BUSINESSES.
0528 PM TSTM WND DMG PINE BLUFFS 41.18N 104.07W
07/27/2016 LARAMIE WY NEWSPAPER
SOME TREES UPROOTED AND POWER LINES DOWNED. ALSO A LOT OF
DAMAGE REPORTS DUE TO WIND DRIVEN GOLF BALL SIZE HAIL.
0538 PM HAIL PINE BLUFFS 41.18N 104.07W
07/27/2016 E1.75 INCH LARAMIE WY PUBLIC
ALONG INTERSTATE 80. THE HAIL CRACKED HIS WINDSHEALD.
0550 PM TSTM WND DMG 5 S BUSHNELL 41.16N 103.89W
07/27/2016 KIMBALL NE LAW ENFORCEMENT
HEAVY DAMAGE TO A RESIDENCE AND SEVERAL OUTBUILDINGS
DAMAGED OR DESTROYED.
0552 PM HAIL 2 SE BUSHNELL 41.21N 103.86W
07/27/2016 E1.75 INCH KIMBALL NE LAW ENFORCEMENT
WIND DRIVEN GOLFBALL HAIL PRODUCED SIGNIFICANT DAMAGE TO
A RESIDENCE.
0602 PM HAIL 3 E MORRILL 41.96N 103.87W
07/27/2016 E1.75 INCH SCOTTS BLUFF NE PUBLIC
0608 PM HAIL MITCHELL 41.94N 103.81W
07/27/2016 E1.75 INCH SCOTTS BLUFF NE FIRE DEPT/RESCUE
0614 PM HAIL 4 S MITCHELL 41.88N 103.81W
07/27/2016 E1.50 INCH SCOTTS BLUFF NE PUBLIC
0627 PM HAIL 3 S KIMBALL 41.19N 103.66W
07/27/2016 M2.00 INCH KIMBALL NE TRAINED SPOTTER
ON HIGHWAY 71.
0640 PM HAIL 5 S POTTER 41.15N 103.31W
07/27/2016 M1.00 INCH CHEYENNE NE EMERGENCY MNGR
HAIL NICKEL TO QUARTER SIZE COVERED THE GROUND.
0700 PM HAIL 1 E DULL CENTER 43.41N 104.94W
07/27/2016 M1.00 INCH CONVERSE WY TRAINED SPOTTER
0736 PM TSTM WND DMG LANCE CREEK 43.02N 104.64W
07/27/2016 NIOBRARA WY TRAINED SPOTTER
SHINGLES WERE COMING OFF ROOF IN 70 MPH ESTIMATED WINDS
THAT WAS DRIVING HAIL SLIGHTLY LARGER THAN 1 INCH IN
DIAMETER.
0810 PM HAIL MANVILLE 42.78N 104.62W
07/27/2016 M1.50 INCH NIOBRARA WY TRAINED SPOTTER
0810 PM HAIL MANVILLE 42.78N 104.62W
07/27/2016 M2.50 INCH NIOBRARA WY TRAINED SPOTTER
0920 PM HAIL LINGLE 42.14N 104.35W
07/27/2016 M1.00 INCH GOSHEN WY EMERGENCY MNGR
0925 PM HAIL LINGLE 42.14N 104.35W
07/27/2016 M1.50 INCH GOSHEN WY EMERGENCY MNGR
0930 PM HAIL 4 SW LINGLE 42.10N 104.40W
07/27/2016 M1.75 INCH GOSHEN WY EMERGENCY MNGR
0952 PM HAIL 3 S LINGLE 42.10N 104.35W
07/27/2016 E1.00 INCH GOSHEN WY EMERGENCY MNGR
VETERAN HIGHWAY SOUTH OF LINGLE HAS 2-3 INCHES OF HAIL
DEPTH ON ROAD. HAIL SIZE QUARTERS TO NICKELS.
1000 PM TSTM WND GST 6 S TORRINGTON 41.98N 104.18W
07/27/2016 E55.00 MPH GOSHEN WY PUBLIC
ALONG HIGHWAY 85 WIND GUSTS 50 TO 60 MPH.
1000 PM HAIL 2 S HAWK SPRINGS 41.76N 104.27W
07/27/2016 M1.75 INCH GOSHEN WY EMERGENCY MNGR
1020 PM HAIL HAWK SPRINGS 41.79N 104.27W
07/27/2016 E1.75 INCH GOSHEN WY PUBLIC
1032 PM HAIL 6 E LA GRANGE 41.64N 104.05W
07/27/2016 E1.50 INCH BANNER NE BROADCAST MEDIA
1035 PM HAIL MINATARE 41.81N 103.50W
07/27/2016 E1.75 INCH SCOTTS BLUFF NE PUBLIC
&&
MJAMSKISpecial weather statement, Jul 28, 3:19 AM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
319 AM MDT THU JUL 28 2016
NEZ095-WYZ102-281015-
NORTH SIOUX NE-NIOBRARA COUNTY WY-
319 AM MDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX...NORTHEASTERN
GOSHEN AND SOUTHEASTERN NIOBRARA COUNTIES UNTIL 415 AM MDT...
AT 318 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF LUSK...MOVING SOUTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
HARRISON AROUND 350 AM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE VAN TASSELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4271 10365 4248 10392 4257 10406 4261 10406
4261 10412 4280 10443 4295 10431
TIME...MOT...LOC 0918Z 304DEG 33KT 4283 10426
JAMSKISpecial weather statement, Jul 28, 4:05 AM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 405 AM MDT THU JUL 28 2016 NEZ002-003-095-096-WYZ108-281045- SOUTH SIOUX NE-NORTH SIOUX NE-DAWES NE-BOX BUTTE NE-GOSHEN COUNTY WY- 405 AM MDT THU JUL 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIOUX...SOUTHWESTERN DAWES...NORTHWESTERN BOX BUTTE AND NORTHEASTERN GOSHEN COUNTIES UNTIL 445 AM MDT... AT 404 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF AGATE BED NATIONAL MONUMENT...OR 33 MILES SOUTHEAST OF LUSK...MOVING SOUTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... AGATE BED NATIONAL MONUMENT AROUND 420 AM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FORT ROBINSON. LAT...LON 4257 10407 4276 10350 4225 10329 4208 10372 TIME...MOT...LOC 1004Z 324DEG 31KT 4252 10388 RUBIN
Special weather statement, Jul 28, 4:43 AM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 443 AM MDT THU JUL 28 2016 NEZ003-019-021-096-281145- MORRILL NE-SOUTH SIOUX NE-SCOTTS BLUFF NE-BOX BUTTE NE- 443 AM MDT THU JUL 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORRILL... SOUTHEASTERN SIOUX...NORTHEASTERN SCOTTS BLUFF AND SOUTHWESTERN BOX BUTTE COUNTIES UNTIL 545 AM MDT... AT 443 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF FLAHERTYS CORNER...OR 26 MILES NORTH OF SCOTTSBLUFF...MOVING SOUTHEAST AT 40 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... KILPATRICK LAKE AROUND 510 AM MDT. ANGORA AROUND 535 AM MDT. THE INTERSECTION OF HIGHWAY 385 AND L62 AROUND 540 AM MDT. LAT...LON 4225 10367 4234 10352 4201 10277 4165 10328 TIME...MOT...LOC 1043Z 315DEG 34KT 4224 10356 RUBIN
Special weather statement, Jul 28, 5:30 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
530 AM MDT THU JUL 28 2016
NEZ021-055-281215-
MORRILL NE-CHEYENNE NE-
530 AM MDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE AND CENTRAL
MORRILL COUNTIES UNTIL 615 AM MDT...
AT 530 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
THE INTERSECTION OF HIGHWAY 385 AND L62...OR 22 MILES SOUTHWEST OF
ALLIANCE...MOVING SOUTHEAST AT 50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BRIDGEPORT...NORTHPORT AND BRIDGEPORT STATE RECREATION AREA AROUND
540 AM MDT.
THE INTERSECTION OF HIGHWAY 385 AND 92 AROUND 550 AM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BROADWATER.
LAT...LON 4129 10288 4183 10323 4193 10307 4169 10263
4141 10263
TIME...MOT...LOC 1130Z 319DEG 44KT 4182 10310
RUBINThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:25 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 50 min |
| Jul 27, 6:59 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 46 min |
| Jul 27, 7:37 PM MDT | Tornado Warning | CYS | Niobrara | 38 min |
| Jul 27, 8:10 PM MDT | Tornado Warning | CYS | Goshen, Niobrara | 50 min |
| Jul 27, 8:54 PM MDT | Tornado Warning | CYS | Goshen | 17 min |
| Jul 27, 9:08 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 37 min |
| Jul 27, 9:37 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 38 min |
| Jul 27, 10:15 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 19 min |
| Jul 27, 10:24 PM MDT | Special Weather Statement | CYS | Goshen | 51 min |
| Jul 27, 10:31 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 29 min |
| Jul 28, 1:54 AM MDT | Special Weather Statement | CYS | Niobrara | 66 min |
| Jul 28, 6:39 AM MDT | Special Weather Statement | CYS | Niobrara | 66 min |
| Jul 28, 7:40 AM MDT | Special Weather Statement | CYS | Niobrara | 50 min |
| Jul 28, 8:10 AM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara | 35 min |
| Jul 28, 3:26 PM MDT | Special Weather Statement | CYS | Carbon | 49 min |
| Jul 28, 3:53 PM MDT | Special Weather Statement | CYS | Albany | 22 min |
| Jul 28, 4:13 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 32 min |
| Jul 28, 4:54 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 51 min |
| Jul 28, 5:29 PM MDT | Special Weather Statement | CYS | Laramie | 16 min |
| Jul 27, 6:10 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball | 50 min |
| Jul 27, 6:26 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 25 min |
| Jul 27, 6:39 PM MDT | Tornado Warning | CYS | Banner, Scotts Bluff | 10 min |
| Jul 27, 6:42 PM MDT | Tornado Warning | CYS | Cheyenne, Kimball | 33 min |
| Jul 27, 7:09 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 36 min |
| Jul 27, 9:38 PM MDT | Special Weather Statement | CYS | Box Butte | 52 min |
| Jul 27, 10:36 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Morrill, Scotts Bluff | 21 min |
| Jul 27, 10:54 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 39 min |
| Jul 27, 11:13 PM MDT | Special Weather Statement | CYS | Cheyenne | 47 min |
| Jul 27, 11:30 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 30 min |
| Jul 28, 3:19 AM MDT | Special Weather Statement | CYS | Sioux | 56 min |
| Jul 28, 4:05 AM MDT | Special Weather Statement | CYS | Sioux | 40 min |
| Jul 28, 4:43 AM MDT | Special Weather Statement | CYS | Box Butte | 62 min |
| Jul 28, 8:53 AM MDT | Special Weather Statement | CYS | Scotts Bluff | 37 min |
| Jul 28, 9:04 AM MDT | Severe Thunderstorm Warning | CYS | Banner, Morrill, Scotts Bluff, Sioux | 41 min |
| Jul 28, 9:41 AM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Morrill, Scotts Bluff | 49 min |
Nearby
Special Weather Statements in Nebraska, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.